| Catalog Number |
02.12.0313FL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 october 2018: lot 154737: (b)(4) items manufactured and released on 14 january 2016.Expiration date: 2020-12-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
On (b)(6) 2018 we were informed that the patient came in due to signs of infection 1 year and six months after the primary.On the following day the surgeon performed an i&d and swapped the poly.[pathogen: strep.B].